# SDR A6WA201745078

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 36,076 hours, 34,064 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

4108  APU AUTO SHUT DOWN ON GROUND WITH ASSOCIATED FUEL SMELL. REPLACED THE APU.
